×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–4)

100
MathJax
Matzeu, Michele (ed.) et al., Topological nonlinear analysis II: degree, singularity and variations. Papers presented in part at the 2nd topological analysis workshop on degree, singularity and variations: developments of the last 25 years, Frascati, Italy, June 1995. Boston, MA: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 27, 397-443 (1997).
Reviewer: M.Kučera (Praha)
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
Year of Publication
all top 3
Classification